# SDR DALA2022061004101

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 67,667 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 AISLE EMERGENCY LIGHTS ILLUMINATED. FOUND CB P11 POPPED. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M11384 AND PWR SUPPLY PER B757 WDM 33-51. (8513210)
